Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Am I suffering from Farh Disease as MRI suggests that there is bilaterral symmetrical basal ganglia calcification and dentate nuclei ?

Side effect of Wysolone steriod in BY pateint (Cardace 2.5 since a month) + MRI suggestive findings of Basal Ganglia Calficication Recently I have done Enhanced Contracst MRI Scan of Brain to check CPA is effect ot not due to pain in right ear. Fortunately all results came out perfect but 2 key findings which i am really worried. 1 . mass lession tissue seen in intracornal between right orbit and optic nerve in small size less than 7 mm in all parameters with differential information infection from lymphotic malformation, psedotumor and hemangioma . 2. MRI suggestive information that there is bilaterral symmetrical basal ganglia calcification and dentate nuclie possibly of Farh disease likely. Correlate with clinical results. Due to above 2 findinds I have anxiety and my BP gone upto 150/90. Now under medication on cardace 2.5 since a month. Have undergone ECHO, ECG, Lipid Profile - all normal. Consulted neoro dr. test conducted for Cal. Potssa. Alka. PTH all are normal. But dr. advice me to take wysolone steriod one course - 2 times/dayx10 days+1&1/2x3 days+1x3days+1/2x3days for tissue mass. Consulted Drs. ENT, OPTHAL, NEURO, Cardio. for the above findings but rule out for eye, ear and even calcification after review all MRI and other pathological reports. But my worried still lies with Farh disease and it cuase to me in HTN. Use to check info in net and makes me anxiety and extremely worried. Feel side effects of Wysolene-uneasy, muscle cramps and mid coorelation of chest pain . Please advice am I suffering from Farh Disease and sometime feel I would be in heart attack due to HTN when I have slight one or two poking pain on my left chest and back, dizzyness. Age 36 male.
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
PLZ MR,THIS FAHR;S DISEASE IS CALCIFICATION IN BASALGANGLIA IS 7MM,&NOT EXTENSIVE INVOLMENT(LIKE OTHER CORTICAL AREAS ARE NOT INVOLVED).OK SYMPTOMS LIKE DEMENTIA,DYSARTHRIA,VARIABLE MOVEMENTS ARE COMMON.WORRY&WYSOLONE BOTH AV INCREASED YOUR BP,WYSOLONE NEED TO STOPPED IT LOOKS AS IT AFFECTSY OUR PSYCHOLOGICAL CONDITION,MAKING YOU TO BECOME PANIC DUE TO ANXIETY.PLZ TAKE TAB SERINACE.5MG AT NIGHT OR TAB LIBRIUM10MG BD.DO SOME YOGA&CONSULT NEUROPHYSICAN OR NEUROSURGON AGAIN &TELL YOUR PROBLEM,MANY OTHER DRUGS ARE THEIR FOR SYMPTOMS.GOD BLESS U.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor